Atoma ASA 325 mg

$7.99

Pack Size: 100 tablets

Ingredients:
Each tablet contains acetylsalicylic acid 325 mg.

For relief of pain, fever and inflammation.

Product on Backorder

Description

Generic equivalent to Aspirin Regular Strength.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.